Somengeometrie und Nicht-Euklidische Gemetrie.

W. Benteli

Commentarii mathematici Helvetici (1929)

  • Volume: 1, page 42-63
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Benteli, W.. "Somengeometrie und Nicht-Euklidische Gemetrie.." Commentarii mathematici Helvetici 1 (1929): 42-63. <>.

author = {Benteli, W.},
journal = {Commentarii mathematici Helvetici},
language = {ger},
pages = {42-63},
title = {Somengeometrie und Nicht-Euklidische Gemetrie.},
url = {},
volume = {1},
year = {1929},

AU - Benteli, W.
TI - Somengeometrie und Nicht-Euklidische Gemetrie.
JO - Commentarii mathematici Helvetici
PY - 1929
VL - 1
SP - 42
EP - 63
LA - ger
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.